# SDR DL76L952330

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Condition: Failed
- Location: Fwd Equip
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HAD ELECTRICAL BURNING ODOR IN FLIGHT DECK, THEN HAD STATUS MESSAGE FWD EQ. EXH. FAN. AND ASSOCIATED CB. 11P22 TRIPPED.  ODOR QUICKLY DISSIPATED.  FAN WAS REPLACED.
